A. Ambrosetti, H. Brezis and G. Cerami, Combined eects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal. 122 (1994) 519-543.
 K. J. Brown and T. F. Wu, A brering map approach to a semilinear elliptic boundary value problem, J. Di. Equns 69 (2007) 1-9.
 K. J. Brown and Y. Zhang, The Nehari manifold for a semilinear elliptic equation with a sign- changing weight function, J. Di. Equns 193 (2003) 481-499.
 I. Ekeland, On the variational principle, J. Math. Anal. Appl. 17 (1947) 324-353.
 D. G. de Figueiredo, J. P. Gossez and P. Ubilla, Local superlinearity and sub-linearity for indenite semilinear elliptic problems, J. Funct. Anal. 199 (2003) 452-467.
 N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967) 721-747.
 M. Willem, Minimax Theorems, Bikhauser, Boston, (1996).
 T. F. Wu, On semilinear elliptic equations involving concave-convex nonlineari-ties ans sign-changing weight function, J. Math. Anal. Appl. 318 (2006) 253-270.
 T. F. Wu, Multiplicity results for a semilinear elliptic equation involving sign-changing weight function, Rocky Mountain Journal of Mathematics, 39(2009), 995-1011.
 T. F. Wu, Multiplicity of positive solutions of p-Laplacian problems with sign-changing weight functions, J. Math. Anal. Appl. 12 (2007) 557-563.
 T. F. Wu, The Nehari manifold for a semilinear elliptic system involving sign-changing weight functions, Nonlinear Anal. 68(2007) 1733-1745.